Life sciences · Journal article
Journal of Cancer Research and Practice · October 27, 2026
No summary has been generated for this record yet. What follows is drawn from its source metadata only.
Journal article.
No findings were extractable from the material analysed.
Safety was not reported in the material analysed. Check the source before drawing any conclusion about harm.
The source did not state who this applies to in practice.
Graded across the dimensions that decide whether you should act, each from what the source actually supports. There is no single score, and where a dimension was not assessed it says so.
This record has not been graded across any dimension yet. Treat the label above as provisional and read the source.
What is missing. This record has no bottom line, key findings, reported figures, evidence dimensions. That is a gap in the analysis, not a judgement about the study.
Abstract Cyclin-dependent kinase 4 and 6 inhibitors (CDK4/6i) are a cornerstone in the treatment of estrogen receptor-positive, progesterone receptor-positive metastatic breast cancer, significantly improving progression-free survival when combined with endocrine therapy. Vitiligo-like lesions are a rare and underrecognized dermatologic adverse event associated with CDK4/6i. We report a case of late-onset ribociclib-induced vitiligo in a 62-year-old woman with metastatic breast cancer. She received ribociclib plus letrozole for bone-only metastatic recurrence and later switched to fulvestrant plus ribociclib because of disease progression. After 30 months of ribociclib treatment, she gradually developed asymptomatic depigmented patches over the inguinal region, which rapidly progressed to involve the face, neck, and bilateral hands, with approximately 8% of her body surface area affected. Dermatologic examination revealed well-demarcated depigmented macules without scaling or induration. A skin biopsy demonstrated the absence of melanocytes, confirming vitiligo. Given the prolonged temporal association and exclusion of alternative etiologies, ribociclib-induced vitiligo was diagnosed. Ribociclib was continued because of sustained disease control. This case is notable for its unusually delayed onset, exceeding previously reported latency periods. Clinicians should remain aware that vitiligo may occur even after prolonged CDK4/6i therapy, and that early dermatologic evaluation is important to optimize management while preserving oncologic benefit.